# SDR DALA2021081704774

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 11,962 hours, 5,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUG LOCATION #2 FROM THE GOGO DEMOD HAS SKIN DAMAGE AROUND THE MOUNTING FASTENERS. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:2330-01347-16D/002 00003 REPAIRED PER PRI/ERA 593409-14 REV ORG. (LP# 1910464)
